||Each capsule shaped tablet (caplet) contains Paracetamol 665mg.No gluten, lactose or sugar.
||Follow the directions for use. This product may not be right for you, always read the label before purchase. If symptoms persist, worsen or change unexpectedly, talk to your health professional.
||Age 12 to Adult - 2 Caplets swallowed whole with water three times a day every 6 to 8 hours (maximum 6 caplets in 24 hours).- Doses should be equally spaced throughout the day- Can be taken with or without food- The caplets must not be crushed.